# SDR EGR2004F00000

- Difficulty date: February 5, 2003
- Submitted: February 6, 2004
- Operation: Air carrier
- Aircraft: N549G
- Make and model: Skrsky S76B
- Aircraft serial: 760448
- Aircraft time: 4,081 hours
- Engine: Pwa PT6A36
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Part number: JBS2211
- Part serial: 3678806680
- Condition: Cracked
- Location: Pulley Shaft
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COMPRESSOR PULLEY SHAFT CRACK AT WOODRUFF KEY.
